×

Found 573 Documents (Results 1–100)

Central polynomials of algebras and their growth. (English) Zbl 1498.16026

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 195-209 (2021).
MSC:  16R10 16P90
PDF BibTeX XML Cite
Full Text: DOI

\(\ell\)-weak identities and central polynomials for matrices. (English) Zbl 1491.16024

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 69-95 (2021).
MSC:  16R10 16S50
PDF BibTeX XML Cite
Full Text: DOI

Construction and applications of an additive basis for the relatively free associative algebra with the Lie nilpotency identity of degree 5. (English. Russian original) Zbl 1443.16026

Sib. Math. J. 61, No. 1, 139-153 (2020); translation from Sib. Mat. Zh. 61, No. 1, 175-193 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Geometry of \(\ell_p^n\)-balls: classical results and recent developments. (English) Zbl 1456.46013

Gozlan, Nathael (ed.) et al., High dimensional probability VIII. The Oaxaca volume. Selected papers based on the presentations at the 8th conference on high-dimensional probability, HDP VIII, Casa Matemática Oaxaca (CMO), Mexico, May 28 – June 2, 2017. Cham: Birkhäuser. Prog. Probab. 74, 121-150 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Computational aspects of polynomial identities. Volume l: Kemer’s theorems. 2nd edition. (English) Zbl 1322.16013

Monographs and Research Notes in Mathematics. Boca Raton, FL: CRC Press (ISBN 978-1-4987-2008-3/hbk; 978-1-4987-2009-0/ebook). xxvi, 418 p. (2016).
PDF BibTeX XML Cite

On symmetric biderivations of semiprime rings. (English) Zbl 1300.16042

Kim, Jin Yong (ed.) et al., Contemporary ring theory 2011. Proceedings of the 6th China-Japan-Korea international conference, Kyung Hee University, Suwon, Korea, June 27–July 2, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4397-67-4/hbk; 978-981-4397-69-8/ebook). 196-208 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Some commutativity theorems concerning additive mappings and derivations on semiprime rings. (English) Zbl 1300.16043

Kim, Jin Yong (ed.) et al., Contemporary ring theory 2011. Proceedings of the 6th China-Japan-Korea international conference, Kyung Hee University, Suwon, Korea, June 27–July 2, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4397-67-4/hbk; 978-981-4397-69-8/ebook). 135-143 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field